# SDR VNAA2011090900006

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 16,776 hours, 16,725 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: GG690800123
- Part serial: 00188
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 5,890 hours, 6,043 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT BLEED DUCT RED WARNING MESSAGE IN FLIGHT EN ROUTE FROM CLT TO ABE.  CREW DIVERTED TO MDT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED AILC (ANTI-ICE AND LEAK DETECTION CONTROLLER) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
